# SDR C2XA07RI033

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 7,288 hours, 3,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - DURING ROUTINE MAINTENANCE, MX FOUND RIGHT OVERWING EMERGENCY LIGHT EXIT INOP.  MX PROCEED WITH TROUBLESHOOTING AND FOUND INVERTER INOP.  MX REMOVED AND REPLACED INVERTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
